# SDR DALA2018010400074

- Difficulty date: December 29, 2017
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 112,697 hours, 20,847 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Punctured
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SPOILER LOWER SURFACE HAS A PUNCTURE. C/W ERA 564481-14.
